# SDR GTIA2022100636704

- Difficulty date: October 4, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N623NK
- Make and model: Airbus A320-232
- Aircraft serial: 5861
- Aircraft time: 31,584 hours, 14,399 cycles
- System (JASC): 5540 · Rudder Structure
- Part: None
- Part number: D5537131320200
- Condition: Damaged
- Location: Rudder #3
- Part time: 31,584 hours, 14,399 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER HINGE FITTING #3 REQUIRE REPLACEMENT DUE TO ELONGATED BUSHINGS IN PREVIOUS REPAIRS.  RAF-01 2907255-01-ACCOMLPISHED VERTICLE STAB ATTACH FITTING HINGE ARM BR 3 REPLACEMENT IN ACCORDANCE WITH EA # 55-0488-22, REVISION # O. REPAIR CATEGORY "A", REPAIR CLASSIFICATION "MAJOR " AND IN ACCORDANCE WITH EO # 5536-2210.
